Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. Published

    2-convexity and 2-concavity in Schatten ideals.

    Jameson, G. J. O., 11/1996, In: Mathematical Proceedings of the Cambridge Philosophical Society. 120, 4, p. 697-701 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  2. Published

    A case study in non-centering for data augmentation: stochastic epidemics

    Neal, P. J. & Roberts, G., 2005, In: Statistics and Computing. 15, 4, p. 315-327 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    A category theoretic approach to extensions of Banach algebras

    Menez, C., 2018, Lancaster University. 111 p.

    Research output: ThesisDoctoral Thesis

  4. Published

    A chain condition for operators from C(K)-spaces

    Hart, K. P., Kania, T. & Kochanek, T., 26/06/2014, In: The Quarterly Journal of Mathematics. 65, 2, p. 703-715 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    A characterization of generically rigid frameworks on surfaces of revolution

    Nixon, A., Owen, J. & Power, S., 2014, In: SIAM Journal on Discrete Mathematics. 28, 4, p. 2008-2028 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    A class of spherical and elliptical distributions with Gaussian-like limit properties

    Sherlock, C. & Elton, D., 2012, In: International Journal of Statistics and Probability. 2012, 17 p., 467187.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    A continuous-time diffusion limit theorem for dynamical decoupling and intrinsic decoherence

    Hillier, R., Arenz, C. & Burgarth, D., 17/04/2015, In: Journal of Physics A: Mathematical and Theoretical. 48, 15, 27 p., 155301.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    A discontinuous homomorphism from C(X)

    Dales, H. G., 1979, In: American Journal of Mathematics. 101, p. 647-734 88 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    A few words about "open access"

    Dales, H. G. & Allouche, J-P., 03/2014, In: European Mathematical Society Newsletter. 91, p. 39-40 2 p.

    Research output: Contribution to journalJournal article

  10. Published

    A gap theorem for the ZL-amenability constant of a finite group

    Choi, Y., 12/2016, In: International Journal of Group Theory. 5, 4, p. 27-46 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    A general approach to heteroscedastic linear regression

    Leslie, D. S., Kohn, R. & Nott, D. J., 25/05/2007, In: Statistics and Computing. 17, 2, p. 131-146 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. Published

    A general model for stochastic SIR epidemics with two levels of mixing.

    Ball, F. G. & Neal, P. J., 11/2002, In: Mathematical Biosciences. 180, 1-2, p. 73-102 30 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. Published

    A history of conferences on Banach algebras

    Dales, H. G., 1998, Banach algebras '97 : proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997 . Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 3-23 21 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  14. Published

    A household SIR epidemic model incorporating time of day effects

    Neal, P., 06/2016, In: Journal of Applied Probability. 53, 2, p. 489-501 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    A matrix formulation of quantum stochastic calculus

    Belton, A. C. R., 1998, University of Oxford. 110 p.

    Research output: ThesisDoctoral Thesis

  16. Published

    A maximal theorem for holomorphic semigroups on vector-valued spaces.

    Blower, G., Doust, I. & Taggart, R., 2010, The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis : The Australian National University, Canberra, July 2009. Hassell, A., McIntosh, A. & Taggart, R. (eds.). 44 ed. Canberra: Australian National University, Vol. 44. p. 105-114 10 p. (Proceedings of the Centre for Mathematics and its Applications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  17. Published

    A maximal theorem for holomorphic semigroups.

    Blower, G. & Doust, I., 03/2005, In: The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    A measure-theory approach to the theory of dense hypergraphs

    Elek, G. & Szegedy, B., 10/2012, In: Advances in Mathematics. 231 , 3-4, p. 1731-1772 42 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    A nonseparable amenable operator algebra which is not isomorphic to a {$C^*$}-algebra

    Choi, Y., Farah, I. & Ozawa, N., 10/03/2014, In: Forum of Mathematics, Sigma. 2, 12 p., e2.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    A note on vacuum-adapted semimartingales and monotone independence

    Belton, A. C. R., 01/2005, Quantum Probability and Infinite Dimensional Analysis XVIII. Schuermann, M. & Franz, U. (eds.). Singapore: World Scientific, p. 105-114 10 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  21. E-pub ahead of print

    A polylogarithmic bound in the nonlinear Roth theorem

    Prendiville, S. & Peluse, S., 13/10/2020, In: International Mathematics Research Notices.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    A properly infinite Banach *-algebra with a non-zero, bounded trace

    Dales, H. G., Laustsen, N. J. & Read, C. J., 1/04/2003, In: Studia Mathematica. 155, 2, p. 107-129 23 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    A quantitative probabilistic investigation into the accumulation of rounding errors in numerical ODE solution.

    Mosbach, S. & Turner, A., 04/2009, In: Computers and Mathematics with Applications. 57, 7, p. 1157-1167 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    A quantum stochastic Lie-Trotter product formula.

    Lindsay, J. M. & Sinha, K. B., 02/2010, In: Indian Journal of Pure and Applied Mathematics. 41, no. 1, p. 313-325 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    A reflexive Banach space whose algebra of operators is not a Grothendieck space

    Kania, T., 1/05/2013, In: Journal of Mathematical Analysis and Applications. 401, 1, p. 242-243 2 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1 2 3 4 5 6 7 8 ...22 Next

Back to top